# SDR TRBA2008005

- Difficulty date: January 13, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 538
- Aircraft time: 16,246 hours, 19,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30125000
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOR SERVICE DOOR INOP.  REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT AND OPERATIONALY TESTED IAW JIC 33-50-00 OPT 10000.  TESTED SATISFACTORY.
